# SDR CA080806006

- Difficulty date: August 4, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Departed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(CAN) AS INDICATED BY MAINT CONTROL, ACFT DEPARTED. MISSING COWLING FROM NR2 ENGINE WAS DISCOVERED DURING WALKAROUND INSP BY GROUND MAINT. IT WAS ALSO APPARENT THAT PORTIONS OF THE COWLING THAT DEPARTED ENGINE, STRUCK THE LEADING EDGES OF THE LT AND RT HORIZONTAL STAB.  CREW DID NOT HAVE ANY ABNORMAL INDICATIONS DURING FLIGHT, IAW MAINT CONTROL COMMENT TO FSR. PLEASE REFER TO ADR RRAD-C08-21754681.
